# SDR ACE080903

- Difficulty date: August 9, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N75941
- Make and model: Cessna 207A
- Aircraft serial: 20700656
- Aircraft time: 18,527 hours
- System (JASC): 3710 · Vacuum Distribution System
- Part: Filter
- Part number: D9141
- Part serial: NSN
- Condition: Clogged
- Location: Vacuum Sys
- Part time: 285 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, PILOT REPORTED VACUUM INOP, RETURN TO AIRPORT. REPLACED CENTRAL VACUUM FILTER, D.G. AND ATTITUDE GYROS DUE WATER CONTAMINATION.
